# SDR 08FDEA02128

- Difficulty date: June 3, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N357FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46939
- Aircraft time: 86,545 hours, 27,715 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: NFA602215
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO COMP SEAT TRACK HAS PITTING CORROSION IN THE BOTTOM OF THE TRACK LOCATED AT FS 760; LBL 9.  REMOVED AND REPLACED THE SEAT TRACK IAW DC/MD-10 SRM 51-31-01.  ALODINED AND PRIMED IAW DC/MD-10 SRM 51-21-01; VOL II.  FABRICATED NEW SEAT TRACK IAW DC/MD-10 SRM 53-70-00, VOL I;  FIG 2; SHEET 2.
